# SDR SWAA2014040326777

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,550 hours, 207,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LOWER EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW MM.
